# SDR SWAA2023080986516

- Difficulty date: August 7, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 46,359 hours, 28,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING OVERHEAD EMERGENCY EXIT LIGHT SIGN BROKEN.<[01] REMOVED AND REPLACED OVER WING CEILING LIGHT ASSY PER AMM 33-51-01.
